# SDR FDEA200905131649

- Difficulty date: May 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3809503
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE UPPER SKIN AT STA XOS 1142 FOUND PUNCTURED.  REPAIRED AS PER EA 1-5730-129225.
